# SDR IXXA05SMN25S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E INTERNAL DOUBLER CRACKED.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 AND  SEMAN DWG ED-3953. REMOVED FASTENERS FROM REPAIR AREA IAW DC-8 SRM.  REMOVED DAMAGED AREA IAW SEMAN ED-3953.  PERFORMED NDT INSPECTION TO AREA IAW NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER , SHIM, FILLER,  INTERNAL REPAIR DOUBLER  IAW SEMAN DWG ED-3953.  CLEANED, TREATED AND PRIMED AREA, SHIM, FILLER REPAIR DOUBLER, REPAIR DOUBLER INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PART IAW SEMAN DWG ED-3953, DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-3-0 PAGE 1. TORQUED IAW DC-8 RM 51-3-1.
